Boundary Values for Homomorphisms of Compact Convex Sets.
Mathematica Scandinavica, Tome 19 (1966), pp. 113-121
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1966__19_165960,
author = {Erik M. Alfsen},
title = {Boundary {Values} for {Homomorphisms} of {Compact} {Convex} {Sets.}},
journal = {Mathematica Scandinavica},
pages = {113--121},
year = {1966},
volume = {19},
zbl = {0152.11703},
url = {http://geodesic.mathdoc.fr/item/MS2_1966__19_165960/}
}
Erik M. Alfsen. Boundary Values for Homomorphisms of Compact Convex Sets.. Mathematica Scandinavica, Tome 19 (1966), pp. 113-121. http://geodesic.mathdoc.fr/item/MS2_1966__19_165960/